# SDR P2EA00453

- Difficulty date: December 2, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Nr 2 Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MSY - FLT 355 - ON LANDING, DURING L/E SLAT EXTENSION, (AT FLAPS 5) NR 2 SLAT SHOWED NO INDICATION.  EMERGENCY DECLARED AND AIRCRAFT LANDED WITH NO INCIDENT.  DISCREPANCY COULD NOT BE DUPLICATE ON THE GROUND.  (M)
